# SDR DALA2014111806145

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 41,202 hours, 13,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 406
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN FLOOR SUPPORT AT BS 406 RBL 60. REMOVED CORROSION ON MAIN CABIN FLOOR SUPPORT AT STA 406, RBL-60.  FOUND WITHIN LIMITS IAW SRM 53-00-51, FIG 101.
